# SDR HAIHEEA9774

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 9551B
- Condition: Defective
- Location: Turn & Slip
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TURN AND SLIP INDICATOR EXCESSIVE VIBRATION.
